# SDR UIEA2021040200809

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1240 S6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND CORROSION AT STA 1240 5-6R INNER SURFACE SKIN.( REMOVED THE AFFECTED FASTENERS IAW SRM 51-40-02 REV 91. BLENDED UT THE DAMAGED AREA IAW SRM 53-00-01 REV 91. PFM NDT INSP REFER TO JOB CARD ATTACHING SHEET NO 0296229, 0296264 8 DATA SHEET NO 5623253-1. ACCOMPLISHED EI NO T2021A53M-713 REV 1. CONDITION CHECK NORMAL AND JOB COMPLETED. )
